LETTERS.

Item request has been placed! ×
Item request cannot be made. ×
loading   Processing Request
  • Additional Information
    • Abstract:
      A letter to the editor is presented as a response to the poems in the article "Mathematical Games" in the February 1977 issue of the periodical "Mathematical Games."
    • ISSN:
      0036-8733
    • Accession Number:
      10.1038/scientificamerican0477-8
    • Accession Number:
      19586103
  • Citations
    • ABNT:
      HOFF, C. M. LETTERS. Scientific American, [s. l.], v. 236, n. 4, p. 8–9, 1977. DOI 10.1038/scientificamerican0477-8. Disponível em: http://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=eih&AN=19586103. Acesso em: 1 dez. 2020.
    • AMA:
      Hoff CM. LETTERS. Scientific American. 1977;236(4):8-9. doi:10.1038/scientificamerican0477-8
    • APA:
      Hoff, C. M. (1977). LETTERS. Scientific American, 236(4), 8–9. https://doi.org/10.1038/scientificamerican0477-8
    • Chicago/Turabian: Author-Date:
      Hoff, Catharine M. 1977. “LETTERS.” Scientific American 236 (4): 8–9. doi:10.1038/scientificamerican0477-8.
    • Harvard:
      Hoff, C. M. (1977) ‘LETTERS’, Scientific American, 236(4), pp. 8–9. doi: 10.1038/scientificamerican0477-8.
    • Harvard: Australian:
      Hoff, CM 1977, ‘LETTERS’, Scientific American, vol. 236, no. 4, pp. 8–9, viewed 1 December 2020, .
    • MLA:
      Hoff, Catharine M. “LETTERS.” Scientific American, vol. 236, no. 4, Apr. 1977, pp. 8–9. EBSCOhost, doi:10.1038/scientificamerican0477-8.
    • Chicago/Turabian: Humanities:
      Hoff, Catharine M. “LETTERS.” Scientific American 236, no. 4 (April 1977): 8–9. doi:10.1038/scientificamerican0477-8.
    • Vancouver/ICMJE:
      Hoff CM. LETTERS. Scientific American [Internet]. 1977 Apr [cited 2020 Dec 1];236(4):8–9. Available from: http://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=eih&AN=19586103